# SDR CA990907019

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 635448CPA1
- Condition: Cracked
- Location: Nr 6
- Part time: 511 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 6 CYLINDER CRACKED NEAR EXHAUST VALVE.
